# SDR MALA954434

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3442 - WHILE TAXIING IN FNT, WITH THE BLEED AIR SELECTED ON, THE CABIN AND FLIGHT COMPARTMENT FILLED WITH FUMES.  THE CREW SELECTED THE BLEED AIR OFF AND SMOKE WAS NOTED IN THE FLIGHT COMPARTMENT.  INVESTIGATION IS CONTINUING.  (W)
